# SDR FDEA201010023873

- Difficulty date: October 2, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 720b-720e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BL0 STATION 720B PLUS 10" TO STATION 720E PLUS 10".  REMOVED DAMAGED SEAT TRACK SECTION FROM BS 720 -740 BL 0, FABRICATED NEW SEAT   TRACK SECTION DIM: 141 1/2" FROM BAC 1520792-7178T6511& INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-2, SRM 51-30-5, & SRM 51-30-2.
